# SDR IPXA2019020658698

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,271 hours, 17,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ATHERE IS STILL A STRONG MUSTY ODOR FROM PACKS. ODOR IS SIGNIFICANTLY LESS NOTICABLE WHEN RUNNING ON APU ONLY.REF T184852. C/W BOW TS-MD11-2900-00483 ALL DEFECTS ADDRESSED.
